# SDR AALA201810259004

- Difficulty date: October 5, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 48,404 hours, 30,594 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361063900000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION ON FLOOR PANEL 231EF AT FR 20 TO FR 24, LBL Y765 TO LBL Y1292. REPLACED FLOOR PANEL PER SRM 53-12-00-300-006, IRM 9701 REVISION H.
